# SDR P5CA9801259

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1780 RIGHT SIDE HAS DEEP GOUGE CAUSED FROM GILL LINER SUBSTRUCTURE AT LONGERON 21R.  BLENDED GOUGE AT FRAME IAW SRM 51-10-01.  INSTALLED DOUBLER REPAIR IAW SRM 51-10-01.
